# SDR REXA2022040600566

- Difficulty date: March 17, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5240 · Service Doors
- Part: Retainer
- Part number: CC670386635
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVI DOOR L/H & R/H FWD SEAL RETAINERS ARE CORRODED - REMOVED & REPLACED LH & RH FWD & AFT SEAL RETAINERS IAW CRJ 900 SRM 51-42-06-001-001-A01. OPS CHECK OF AVI DOOR GOOD IAW CRJ 900 AMM 52-42-00-710-801(A01) REMOVED & REINSTALLED DOOR IAW CRJ 900 AMM 52-42-00-000/400-801(A01)
